The others have given you good advice. I would ask the doctor. There is also a new medication called Dificid, that is supposed to kill less good bacteria in the GI tract and targets the c difficile. You can ask about that. Let me give you the standard introduction as well:
Welcome to the site. Read the first forum ALL USERS READ THIS FIRST and its subtopics - especially the announcements: PLEASE READ BEFORE YOU POST and GUIDELINES FOR POSTING TO OUR DISCUSSION BOARDS. They will guide you in using the site and answer some of the most frequent questions. Read DR. Borody's and Dr. Mc Donald's articles and some of the topics in CDI - formerly FAQ, especially Hygiene, Nutrition, and Testing.
The majority (almost 80%) recovers with one to two rounds of Flagyl or Vancocin, but an unlucky small percentage does not and can suffer for months. Everyone eventually recovers, however, unless other factors are involved such as advanced age or severe health problems. If antibiotics contributed to your c diff, be careful about taking them again. (See CDI - Antibiotics). Some people can tolerate them without a problem; some develop c diff again. (See Dr. Borody's article). For further information see http://www.peggymemorial.org
and visit the Mayo Clinic website.
I never took Flagyl for c diff, but the vanco took about 3 or 4 days to kick in. It might be the same with Flagyl. But, Flagyl can be very harsh on the intestines and it has been known to cause D in people who are taking it, even if for other conditions. Make sure to drink enough so you don't get dehydrated. Do check with the doctor. He/She should know you are still having the D.